×

zbMATH — the first resource for mathematics

p-adic height pairings. I. (English) Zbl 0509.14048

MSC:
14K15 Arithmetic ground fields for abelian varieties
11R18 Cyclotomic extensions
14G20 Local ground fields in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bernardi, D.: Hauteursp-adiques sur les courbes elliptiques. Séminaire de Théorie des Nombres, Paris 1979-1980. Progress in Math. vol. 12. Boston-Basel-Stuttgart: Birkhäuser 1981
[2] Bloch, S.: A note on height pairings, Tamagawa numbers and the Birch and Swinnerton-Dyer conjecture. Invent. math.58, 65-76 (1980) · Zbl 0444.14015
[3] Gerritzen, L.: On non-archimedean representations of Abelian varieties. Math. Ann.196, 323-346 (1972) · Zbl 0255.14013
[4] Gross, B.: Letter to S. Bloch, 1980
[5] Manin, Y.: Cyclotomic fields and modular curves. Russian Math. Surveys26, 7-78 (1971) · Zbl 0266.14012
[6] Mazur, B.: Rational points of Abelian varieties with values in towers of number fields. Invent. math.18, 183-266 (1972) · Zbl 0245.14015
[7] Mazur, B., Messing, W.: Universal extensions and one dimensional crystalline cohomology. Lecture Notes in Math., vol. 370. Berlin-Heidelberg-New York: Springer 1974 · Zbl 0301.14016
[8] Nasybullin, A.: Elliptic Tate curves over local ?-extensions. Mat. Zametki13, 531-539 (1973), russian · Zbl 0268.14011
[9] Néron, A.: Quasi-fonctions et hauteurs sur les variétés abeliennes. Ann. Math.82, 249-331 (1965) · Zbl 0163.15205
[10] Neukirch, J.: Klassenkörpertheorie. Mannheim: Bibliographisches Institut 1969 · Zbl 0199.37502
[11] Oesterlé, J.: Constructions de hauteurs archimediennes etp-adiques suivant la méthode de Bloch. Séminaire de Théorie des Nombres, Paris 1980-1981. Progress in Math. Boston-Basel-Stuttgart: Birkhäuser
[12] Perrin-Riou, B.: Descente infinie, et hauteurp-adique sur les courbes elliptiques à multiplication complexe. Invent. math. In press (1982)
[13] Robert, A.: Elliptic curves. Lecture Notes in Math., vol. 326 Berlin-Heidelberg-New York Springer 1973 · Zbl 0256.14013
[14] Schneider, P.: IwasawaL-functions of varieties over algebraic number, fields. A first approach. Invent. math. In press (1982)
[15] Schneider, P.: Zur Veomutung von Birch und Swinnerton-Dyer über globalen Funktionenkörpern. Math. Annalen. In press (1982) · Zbl 0509.14022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.